Top
20
Doctor insights on: Cramps And Brown Discharge With Nuvaring

Share
1

1
I have endometriosis and presently on nuvaring from 6 mnths. I have 2 more weeks before my periods but have cramps and brown discharge. Pls advice?

I have endometriosis and presently on nuvaring from 6 mnths. I have 2 more weeks before my periods but have cramps and brown discharge. Pls advice?

Worry not.: You are likely trying to break through your NuvaRing and start a period, especially if you have been taking the NuvaRing continuously for endometriosis suppression. As long as the pain is controlled, it is ok. ...Read more

See 1 more doctor answer

Discharge (Definition)

Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more


2

2
I've been on Nuvaring for 8 months as directed. Now, 10 days before is due to be out, I have thick not so heavy Brown discharge w/ mild cramps. Normal?

I've been on Nuvaring for 8 months as directed. Now, 10 days before is due to be out, I have thick not so heavy Brown discharge w/ mild cramps. Normal?

Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that it is not working. ...Read more

3

3
I'm spotting 2days after my period ended now its day 4 n I'm having cramps and brown discharge. What can it be? I'm also on nuvaring

I'm spotting 2days after my period ended now its day 4 n I'm having cramps and brown discharge. What can it be? I'm also on nuvaring

Rest of period: The brown discharge is likely just the end of your period. Brown equals old blood that has been sitting in the back of the vagina or lower part of the uterus. Some cycles it takes longer to come out than others. ...Read more

4

4
I had the nuvaring in for four weeks instead of my usual three weeks. My periods last about 3 days and brown discharge only. Is this normal?

I had the nuvaring in for four weeks instead of my usual three weeks. My periods last about 3 days and brown discharge only. Is this normal?

Yes: Continuous nuvaring use often times thins out the uterine lining to the point that you have no bleeding or just a small amount. The brown just means older blood and is to be expected with continuous use. Its not harmful ...Read more

6

6
When using the Nuvaring is it common to get brown discharge?

When using the Nuvaring is it common to get brown discharge?

Brown old blood: The brown discharge may be old blood from either the uterus or more likely the Nuva ring when it abrades the vaginal walls during sexual interaction episodes. ...Read more

See 1 more doctor answer
7

7
I just started nuvaring about 2 weeks ago and for the past 4 or 5 days I've have brown discharge. Is this normal?

I just started nuvaring about 2 weeks ago and for the past 4 or 5 days I've have brown discharge. Is this normal?

Yes: It's common to have some adjustment bleeding during the first 3 months of using the nuva-ring. Just continue to use it correctly on schedule. Call your doctor if the bleeding gets heavy or if the bleeding persists into the 4th ring month. ...Read more

10

10
My period is 6 days late I tested neg on day 4. I'll b on my third month using nuvaring. I'm having dark brown discharge today. Where's my period?

My period is 6 days late I tested neg on day 4. I'll b on my third month using nuvaring. I'm having dark brown discharge today. Where's my period?

Pregnancy test: If your period is 6 days late, you should take another pregnancy test. The dark brown discharge could be your period starting, or it could be implantation bleeding which occurs when the embryo buries itself in the uterine lining. ...Read more

11

11
Ill b on my third month on the nuvaring. I'm 6 days late of my period an tested neg on the 4th day. I now have dark brown discharge. Where's my period?

Ill b on my third month on the nuvaring. I'm 6 days late of my period an tested neg on the 4th day. I now have dark brown discharge. Where's my period?

Irregular periods are one of the most common problems Obgyns treat.: If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections &  hormonal changes can cause spotting. If there is a concern for pregnancy then do  a home pregnancy test.  there are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more

12

12
Skipped my period on Nuvaring twice now and suppose to take it out next wk. Had protected sex 2 days ago. Having brown discharge. Should I be worried?

Skipped my period on Nuvaring twice now and suppose to take it out next wk. Had protected sex 2 days ago. Having brown discharge. Should I be worried?

Normal: When women have vaginal blood that's very dark, it just means it's been there for a while. You can use a new ring every four weeks instead or 3weeks in, without the one week off and withdrawal bleed. There is enough hormone in the ring for 35 days. Your bleeding will eventually stops which is safe and has been well studied. Remember you do not have a "period" on the Pill or ring. ...Read more

14

14
I'm on the birth control nuvaring and I recently started light cramping and brown discharge. I do not take out my nuvaring at all. Is this normal?

I'm on the birth control nuvaring and I recently started light cramping and brown discharge. I do not take out my nuvaring at all. Is this normal?

Nuvaring: Not sure why you don't change NuvaRing when it's advised to have it changed. Otherwise, after a month of use it loses its effectiveness. As with any birth control, it is known to cause breakthrough bleedings. Perhaps, this is what you are experiencing. ...Read more

18

18
Two days after sex I get cramps and brown discharge but I'm on depo.... (this is the second time this has happen)?

Two days after sex I get cramps and brown discharge but I'm on depo.... (this is the second time this has happen)?

Can be normal: The Depot Provera (medroxyprogesterone) shot can cause a disruption of the menses. Some women have no menses on the Depot. Other women have irregular spotting. Brown discharge is old blood. Depending on effect of Depot on your uterine lining, this may be old blood from lining, or it could be post-coital spotting which comes from cervix. See a doctor if you're worried, more information is needed to accurately diagnos ...Read more

See 1 more doctor answer
19

19
About a week ago I had unprotected sex with my partner and took a Plan B pill. Today I woke up with a lot of cramps and brown discharge help! ?

About a week ago I had unprotected sex with my partner and took a Plan B pill. Today I woke up with a lot of cramps and brown discharge help! ?

Can be normal: Plan b, taken within 72 hrs after unprotected sex, can drop risk of pregnancy up to 89%. If within 24 hrs it is 95% effective. It is not as effective as regular contraception and it does not protect against STD. Unexpected bleeding is common and should go away by the time of your next period although it can make your next period heavier or lighter. If no period in 3 wks do pregnancy test. ...Read more

20

20
Hiya I'm 17 I'm on the implant been on this for a year I've recently had sex with my boyfriend and I've been getting cramps and brown discharge?

Implanon?: If you have the Implanon for birth control and can feel the rod it is unlikely that you are pregnant. It is possible that you could have an STD if you are not using condoms consistently, or other health issue giving you cramps and discharge. Seek evaluation to get to the bottom of your symptoms if they do not clear in a few days. ...Read more

Dr. Shari Jackson
1 Doctor shared a insight

Nuvaring (Definition)

Nuvaring is a small silastic flexible hormonally embedded device that allows resorption of its hormone intravaginally over 3 ...Read more